d'Avenia, Pietro

d'Avenia, Pietro  

Dipartimento di Meccanica, Matematica e Management  

Settore MAT/05 - Analisi Matematica  

Docenti di ruolo di Ia fascia  

0000-0002-1715-8037

Mostra records
Risultati 1 - 20 di 49 (tempo di esecuzione: 0.036 secondi).
Titolo Data di pubblicazione Autori File
A multiplicity result for Chern-Simons-Schrödinger equation with a general nonlinearity 1-gen-2015 d'Avenia, PietroPomponio, Alessio +
Around BIons 1-gen-2016 d'Avenia, Pietro
Asymptotically linear magnetic fractional problems 1-gen-2024 Rossella BartoloPietro d'Avenia +
Between Maxwell and Born-Infeld: the presence of the magnetic field 1-gen-2024 d'Avenia, Pietro +
Corrigendum to: Semiclassical states for the nonlinear Schrödinger equation on saddle points of the potential via variational methods [J. Funct. Anal. 262 (2012) 4600–4633] 1-gen-2023 pietro d'aveniaalessio pomponiodavid ruiz
Dirichlet and Neumann problems for Klein-Gordon-Maxwell systems 1-gen-2009 D'AVENIA, Pietro +
Equilibrium measures and equilibrium potentials in the Born-Infeld model 1-gen-2020 D'Avenia, PietroPomponio, Alessio +
Existence and dynamics of normalized solutions to Schrödinger equations with generic double-behaviour nonlinearities 1-gen-2024 d'Avenia, Pietro +
Existence results for a doubly nonlocal equation 1-gen-2015 d'Avenia, Pietro +
Fractional logarithmic Schrödinger equations 1-gen-2015 D'AVENIA, Pietro +
Generalized Schrödinger-Newton system in dimension $N\ge 3$: critical case 1-gen-2017 D'AVENIA, Pietro +
Generalized Schrödinger-Poisson type systems 1-gen-2013 d'Avenia, Pietro +
Ground states for fractional magnetic operators 1-gen-2018 D'Avenia, P. +
Hartree-Fock type systems: existence of ground states and asymptotic behavior 1-gen-2022 Pietro d'Avenia +
Infinitely many positive solutions for a Schrödinger--Poisson system 1-gen-2011 D'AVENIA, PietroPOMPONIO, Alessio +
Infinitely many positive solutions for a Schrödinger-Poisson system 1-gen-2011 D'AVENIA, PietroPOMPONIO, Alessio +
Infinitely Many Solitary Waves in Three Space Dimensions 1-gen-2002 D'Avenia, P. +
Klein-Gordon-Maxwell systems in a bounded domain 1-gen-2010 D'AVENIA, Pietro +
Multiple critical points for a class of nonlinear functionals 1-gen-2011 D'AVENIA, PietroPOMPONIO, Alessio +
Multiple solutions and profile description for a nonlinear Schrödinger-Bopp-Podolsky-Proca system on a manifold 1-gen-2022 Pietro d'Avenia +